# SDR CALA0400107

- Difficulty date: February 12, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 49,642 hours, 26,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69353593
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN AFT BAGGAGE BIN INTERCOSTAL UNDER TRANSITION PANEL AT STA 928, RBL 26.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-10-02.
